ITEM METADATA RECORD
Title: Variable selection in varying coefficient models using P-splines
Authors: Antoniadis, Anestis
Gijbels, Irène ×
Verhasselt, Anneleen #
Issue Date: Sep-2012
Publisher: The Association
Series Title: Journal of Computational and Graphical Statistics vol:21 issue:3 pages:638-661
ISSN: 1061-8600
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science